# SDR USAA EMB09001

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337D
- Part serial: 0207
- Condition: Burned
- Location: External Power
- Part time: 2,359 hours, 1,941 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1146, RDU-PHL - THE CREW RECEIVED IDG 2 BUS EICAS MESSAGE DURING FLIGHT.  THE MESSAGE WAS CLEARED BY FOLLOWING THE QRH PROCEDURES.  AFTER PARKING AT THE GATE THE CREW NOTICED A STRONG ELECTRICAL ODOR AND SLIGHT HAZE.  MAINTENANCE PERSONNEL FOUND THE EXTERNAL POWER MODULE BURNT.  THE EXTERNAL POWER MODULE WAS REPLACED AND THE RIGHT ENGINE INTEGRATED DRIVE GENERATOR.
